Not to be too gross, but I was hoping some of you may be able to provide some reassurance/advise. I wrapped up 25 rounds of external radiation and 3 rounds of brachytherapy for cervical cancer on December 1. Since then, I have had occasional constipation that I’ve been managing with Dulcolax when needed, and recently have noticed an occasional bit of blood on the outside of the poo and when I wipe after going to the bathroom. This has only been minimal and stops after my first wipe, so I’m thinking most likely thin tissue or hemorrhoids, but has of course still worried me. I have a follow up appointment with my radiologist next month and will mention it then, but was wondering if anyone else had the same experience and if anything helped.
I’ve had similar issues through radiotherapy.
Quite alarming to see but try not to worry.
I’d always mention it to the professionals anyway, but mine got put down to thinning skin etc. especially as id had similar symptoms after birthing two large babies
Generally they said that if it’s bright red then it’s less of a worry as it’s fresh and usually from near the ‘opening’ so likely a Fischer, roids or just thin skin. When the blood is darker and sticky that’s more of a concern because it’s from further up the intestines.
Definitely mention it to them but try not to worry. X